# SDR CALA2014060991244

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 76,406 hours, 27,838 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEN OFF LIGHT ON VERY START OF TAKEOFF ROLL.  BPCU BITE SHOWED IDG PMG WIRING & OVER FREQ TRIP ON SAME CHANNEL.  R & R NR2 ENG IDG IAW AMM 24-11-01.
